# SDR UALA2011111506242

- Difficulty date: November 14, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,121 hours, 10,828 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASE BEAM INNER CHORD AT DOOR L1 STATION 287 - 325 (BOTH LEGS).  MAJOR REPAIR ACCOMPLISHED.  CORROSION WAS NOT ON CREASE BEAM RATHER THE SPLASH GUARD (NON-PSE). 100 PERCENT MATERIAL LOSS OUT OF LIMITS.  REMOVED & REPLACED SPLASH GUARD IAW B767 SRM.
